MathSciNet Relay Station
MathSciNet bibliographic data
MR482218 (58 #2300) 46J10 (43A20 46E15)
Esterle, Jean Injection de semi-groupes divisibles dans des algèbres de convolution et construction d'homomorphismes discontinus de ${\cal C}(K)$. (French) Proc. London Math. Soc. (3) 36 (1978), no. 1, 59–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement